Proceedings of the American Mathematical Society. Volume 128, Number 7, 2000
Contents of Volume 128, Number 7 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge Schreier theorem on groups which split over free abelian groups Myoungho Moon...
Đã lưu trong:
Tác giả chính: | |
---|---|
Định dạng: | Bài viết |
Ngôn ngữ: | English |
Được phát hành: |
American Mathematical Society
2009
|
Những chủ đề: | |
Truy cập trực tuyến: | http://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/492 |
Các nhãn: |
Thêm thẻ
Không có thẻ, Là người đầu tiên thẻ bản ghi này!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Tóm tắt: | Contents of Volume 128, Number 7
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
All articles in this issue are available free of charge
Schreier theorem on groups which split over free abelian groups
Myoungho Moon
Proc. Amer. Math. Soc. 128 (2000), 1885-1892.
Abstract, references and article information
Retrieve article in: PDF
Exponents and the cohomology of finite groups
Jonathan Pakianathan
Proc. Amer. Math. Soc. 128 (2000), 1893-1897.
Abstract, references and article information
Retrieve article in: PDF
From Hermite rings to Sylvester domains
P. M. Cohn
Proc. Amer. Math. Soc. 128 (2000), 1899-1904.
Abstract, references and article information
Retrieve article in: PDF
Simultaneous resolution of singularities
Steven Dale Cutkosky
Proc. Amer. Math. Soc. 128 (2000), 1905-1910.
Abstract, references and article information
Retrieve article in: PDF
Endomorphisms of the plane sending linear coordinates to coordinates
Charles Ching-An Cheng; Arno van den Essen
Proc. Amer. Math. Soc. 128 (2000), 1911-1915.
Abstract, references and article information
Retrieve article in: PDF
Betti numbers of modules of essentially monomial type
Shou-Te Chang
Proc. Amer. Math. Soc. 128 (2000), 1917-1926.
Abstract, references and article information
Retrieve article in: PDF
On the Diophantine equation $x^{p}+2^{2m}=py^{2}$
Zhenfu Cao
Proc. Amer. Math. Soc. 128 (2000), 1927-1931.
Abstract, references and article information
Retrieve article in: PDF
Elementary estimates for a certain typeof Soto-Andrade sum
Imin Chen
Proc. Amer. Math. Soc. 128 (2000), 1933-1939.
Abstract, references and article information
Retrieve article in: PDF
Refinable subspaces of a refinable space
Douglas P. Hardin; Thomas A. Hogan
Proc. Amer. Math. Soc. 128 (2000), 1941-1950.
Abstract, references and article information
Retrieve article in: PDF
Commutants of analytic Toeplitz operators on the Bergman space
Sheldon Axler; Zeljko Cuckovic; N. V. Rao
Proc. Amer. Math. Soc. 128 (2000), 1951-1953.
Abstract, references and article information
Retrieve article in: PDF
The length of $C^\ast$-algebras of $\mathrm{b}$-pseudodifferential operators
Robert Lauter
Proc. Amer. Math. Soc. 128 (2000), 1955-1961.
Abstract, references and article information
Retrieve article in: PDF
Growth properties of superharmonic functions along rays
Stephen J. Gardiner
Proc. Amer. Math. Soc. 128 (2000), 1963-1970.
Abstract, references and article information
Retrieve article in: PDF
On order continuous norms
Si-Kit Chung; Denny Leung
Proc. Amer. Math. Soc. 128 (2000), 1971-1974.
Abstract, references and article information
Retrieve article in: PDF
A scaling equation with only non-measurable orthogonal solutions
J. Cnops
Proc. Amer. Math. Soc. 128 (2000), 1975-1979.
Abstract, references and article information
Retrieve article in: PDF
$C_0$-semigroups generated by second order differential operators with general Wentzell boundary conditions
Angelo Favini; Giséle Ruiz Goldstein; Jerome A. Goldstein; Silvia Romanelli
Proc. Amer. Math. Soc. 128 (2000), 1981-1989.
Abstract, references and article information
Retrieve article in: PDF
Viewing AF-algebras as graph algebras
D. Drinen
Proc. Amer. Math. Soc. 128 (2000), 1991-2000.
Abstract, references and article information
Retrieve article in: PDF
A criterion for splitting $C^\ast$-algebras in tensor products
László Zsidó
Proc. Amer. Math. Soc. 128 (2000), 2001-2006.
Abstract, references and article information
Retrieve article in: PDF
Generation of linear evolution operators
Naoki Tanaka
Proc. Amer. Math. Soc. 128 (2000), 2007-2015.
Abstract, references and article information
Retrieve article in: PDF
Oblique multiwavelets in Hilbert spaces
Wai-Shing Tang
Proc. Amer. Math. Soc. 128 (2000), 2017-2031.
Abstract, references and article information
Retrieve article in: PDF
Joint mean oscillation and local ideals in the Toeplitz algebra
Jingbo Xia
Proc. Amer. Math. Soc. 128 (2000), 2033-2042.
Abstract, references and article information
Retrieve article in: PDF
On the dimension function of orthonormal wavelets
Manos Papadakis
Proc. Amer. Math. Soc. 128 (2000), 2043-2049.
Abstract, references and article information
Retrieve article in: PDF
Trudinger type inequalities in $\mathbf{R}^N$ and their best exponents
Shinji Adachi; Kazunaga Tanaka
Proc. Amer. Math. Soc. 128 (2000), 2051-2057.
Abstract, references and article information
Retrieve article in: PDF
Remarks about Schlumprecht space
Denka Kutzarova; Pei-Kee Lin
Proc. Amer. Math. Soc. 128 (2000), 2059-2068.
Abstract, references and article information
Retrieve article in: PDF
Spectral structure and subdecomposability of $p$-hyponormal operators
Ruan Yingbin; Yan Zikun
Proc. Amer. Math. Soc. 128 (2000), 2069-2074.
Abstract, references and article information
Retrieve article in: PDF
Jensen's operator inequality for functions of several variables
Huzihiro Araki; Frank Hansen
Proc. Amer. Math. Soc. 128 (2000), 2075-2084.
Abstract, references and article information
Retrieve article in: PDF
Twin solutions to singular boundary value problems
Ravi P. Agarwal; Donal O'Regan
Proc. Amer. Math. Soc. 128 (2000), 2085-2094.
Abstract, references and article information
Retrieve article in: PDF
Minimal curves of constant torsion
Thomas A. Ivey
Proc. Amer. Math. Soc. 128 (2000), 2095-2103.
Abstract, references and article information
Retrieve article in: PDF
A new characterization of Möbius transformations by use of Apollonius hexagons
Hiroshi Haruki; Themistocles M. Rassias
Proc. Amer. Math. Soc. 128 (2000), 2105-2109.
Abstract, references and article information
Retrieve article in: PDF
Principal values for the Cauchy integral and rectifiability
Xavier Tolsa
Proc. Amer. Math. Soc. 128 (2000), 2111-2119.
Abstract, references and article information
Retrieve article in: PDF
Isomorphisms between sub-strongly reducible maximal triangular algebras
Fangyan Lu; Shijie Lu
Proc. Amer. Math. Soc. 128 (2000), 2121-2128.
Abstract, references and article information
Retrieve article in: PDF
Nonstandard solvability for linear operators between sections of vector bundles
Hiroshi Akiyama
Proc. Amer. Math. Soc. 128 (2000), 2129-2135.
Abstract, references and article information
Retrieve article in: PDF
The Phillips properties
Walden Freedman; Ali Ülger
Proc. Amer. Math. Soc. 128 (2000), 2137-2145.
Abstract, references and article information
Retrieve article in: PDF
Embedded surfaces and almost complex structures
Christian Bohr
Proc. Amer. Math. Soc. 128 (2000), 2147-2154.
Abstract, references and article information
Retrieve article in: PDF
Reduction in principal fiber bundles: Covariant Euler-Poincaré equations
Marco Castrillón López; Tudor S. Ratiu; Steve Shkoller
Proc. Amer. Math. Soc. 128 (2000), 2155-2164.
Abstract, references and article information
Retrieve article in: PDF
There are many Kunen compact L-spaces
Henno Brandsma; Jan van Mill
Proc. Amer. Math. Soc. 128 (2000), 2165-2170.
Abstract, references and article information
Retrieve article in: PDF
A special class of nilmanifolds admitting an Anosov diffeomorphism
Karel Dekimpe; Wim Malfait
Proc. Amer. Math. Soc. 128 (2000), 2171-2179.
Abstract, references and article information
Retrieve article in: PDF
Higher order symmetric spaces and the roots of the identity in a Lie group
Cecília Ferreira; Armando Machado
Proc. Amer. Math. Soc. 128 (2000), 2181-2186.
Abstract, references and article information
Retrieve article in: PDF
Compactifications and universal spaces in extension theory
Alex Chigogidze
Proc. Amer. Math. Soc. 128 (2000), 2187-2190.
Abstract, references and article information
Retrieve article in: PDF
Universal uniform Eberlein compact spaces
M. Bell
Proc. Amer. Math. Soc. 128 (2000), 2191-2197.
Abstract, references and article information
Retrieve article in: PDF |
---|